Open Access

On $*$-wildness of a free product of finite-dimensional $C^*$-algebras

     Article (.pdf)

Abstract

In this paper we study the complexity of representation theory of free products of finite-dimensional $C^*$-algebras.


Full Text





Article Information

TitleOn $*$-wildness of a free product of finite-dimensional $C^*$-algebras
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 2, 151-156
MathSciNet MR2238036
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

Ekaterina Jushenko
Faculty of Cybernetics, Kyiv Taras Shevchenko National University, 64 Volodymyrs'ka, Kyiv, 01033, Ukraine

Konstantin Sukretniy
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

Ekaterina Jushenko and Konstantin Sukretniy, On $*$-wildness of a free product of finite-dimensional $C^*$-algebras, Methods Funct. Anal. Topology 12 (2006), no. 2, 151-156.


BibTex

@article {MFAT339,
    AUTHOR = {Jushenko, Ekaterina and Sukretniy, Konstantin},
     TITLE = {On $*$-wildness of a free product of finite-dimensional $C^*$-algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {2},
     PAGES = {151-156},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=339},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues